# SDR UALA2011050202152

- Difficulty date: May 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,405 hours, 9,423 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FROM FLAP, SLAT SHUT OFF VALVE IN RIGHT MLG WHEEL WELL.  FOUND PACKING ON UPPER LINE LEAKING AT THE UNION, REPLACED PACKING, LEAK CHECKED, SYS OPS BACK TO NORMAL.
